# SDR 07FDEA04096

- Difficulty date: September 20, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,305 hours, 12,032 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: A53610607
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OLD REPAIR, FRAME 17, STR 44 LT WITH NO OLD RECORDS FOR RUN OUT FITTING   REPLACEMENT OR PERMANENT REPAIR.  STRUCTURE REPAIR PERFORMED IAW INSTRUCTION R536-10440 ISSUE C.
